# SDR FDEA200812155163

- Difficulty date: December 15, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX LOWER SURFACE HAS LIGHT CORROSION BETWEEN FRAMES 40/41- 43, ADJACENT TO RIB 1 LEFT.  CLEANED AREA IAW AMM 12-21-11-0; PG 3.   CORROSION FOUND TO BE A PAINT CHIPPED OFF.  NO MATERIAL LOSS.  ALODINED AND PRIMED BARE AREA IAW SRM 51-21-10.  PAINTED AREA IAW SRM 51-23-10; PG 7 AND 8.
